# SDR DALA13004943214

- Difficulty date: January 23, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT DOOR CUT OUT FR 68 FWD FACE HAS CORROSION APPROX 1" ABOVE DOOR SILL.  REMOVED CORROSION IAW SRM 51-74-00, CHECKED LIMITS, L=1.5"X W =1"X D=.021" FOUND OUT OF LIMITS IAW SRM 53-41-12. REPAIRED IAW SRM 53-41-12, FIG 201. PRINCIPLE I, REPAIR PART FAB ON TRAVELER T13/979197 IAW SRM 53-41-12. REQUIRES FIRST INSPECTION AFTER A/C DELIVERY AT 64000 FC IAW SRI 53-41-12-2-001-00, PG 203- 204.
